# SDR USAA2009111893140

- Difficulty date: November 17, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 30,034 hours, 11,213 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 3489
- Condition: Low Pressure
- Location: Pax Door
- Part time: 30,034 hours, 11,213 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 191 - SAN - EMERGENCY EGRESS SYSTEM - L-1 PASSENGER / CREW DOOR CYLINDER BOTTLE PRESSURE LOW.  MAINTENANCE SERVICED L-1 PASSENGER / CREW DOOR CYLINDER PER AIRBUS MAINTENANCE MANUAL 52-10-00-614-001.
